Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    3
  • views
    3937

Log 1

Marcus49

294 views

I began accutane during a minor breakout around my chin area. I had to deal with that for the first week or so until it cleared. By then, I had relatively clear skin and I was SOOOO happy because I thought that the drug was working perfectly. Unfortunately, not everything could end up as we wish and soooo - I broke out again at the end of my third week. It was right when I started second semester of college aka worst time ever to breakout. Since then, it's been toning down a bit. The breakouts are pretty much the same as before accutane although I noticed they're a bit more painful and dry out more easily. 

I've been washing my face and taking showers as usual (1-2 times a day). Although, I DO NOT use any facial cleanser. I was told that those dry out skin and it will just make the side effects worse. 

 



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×